# SDR HNAA2010120300264

- Difficulty date: November 16, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 56,118 hours, 62,814 cycles
- Engine: Pwa PW120A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM SIDE OF PAX DOOR FLOOR LEVEL HAS CORRODED NUTPLATES.  REMOVED NUT PLATES, REMOVED CORROSION, REPLACED NUTPLATES, ALODINED AND PRIMED.
